X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (7) 7
mathematics (6) 6
locomotion (4) 4
mechanics (4) 4
crawling motility (3) 3
directional surfaces (3) 3
friction (3) 3
periodic solutions (3) 3
poincare-birkhoff theorem (3) 3
asymmetry (2) 2
condensed matter - soft condensed matter (2) 2
dynamics (2) 2
equations (2) 2
mathematical physics (2) 2
movement (2) 2
permanence (2) 2
poincaré-birkhoff theorem (2) 2
poincaré–birkhoff theorem (2) 2
rate-independent systems (2) 2
robots (2) 2
sliding (2) 2
topological degree (2) 2
uniform persistence (2) 2
34c25 (1) 1
37c25 (1) 1
47h10 (1) 1
47h15 (1) 1
54h25 (1) 1
actuation (1) 1
adhesion (1) 1
anisotropy (1) 1
asymptotically linear hamiltonian systems (1) 1
automation & control systems (1) 1
automotive engineering (1) 1
avoiding cones condition (1) 1
benchmarking (1) 1
bio-mimetic micro-robots (1) 1
biomimetics (1) 1
cell migration (1) 1
civil engineering (1) 1
classical mechanics (1) 1
competition (1) 1
cooperation (1) 1
critical-point theory (1) 1
directional dry friction (1) 1
dissipation (1) 1
dry friction (1) 1
dynamic evolution (1) 1
dynamical systems (1) 1
earthworm (1) 1
elastomers (1) 1
elastoplasticity (1) 1
elastoplastizität (1) 1
energy-dissipation principle (1) 1
evolution (1) 1
fixed point (1) 1
flows (1) 1
formulas (1) 1
fortbewegung (1) 1
frictional interactions (1) 1
functions of bounded deformation (1) 1
functions of bounded hessian (1) 1
gel (1) 1
genesis (1) 1
grains (1) 1
hamiltonian systems (1) 1
hamiltonian-systems (1) 1
hysteresis (1) 1
inclusions (1) 1
index theory (1) 1
instabilities (1) 1
kam (1) 1
lewis-type theorem (1) 1
liquid crystal elastomers (1) 1
liquid crystals (1) 1
lotka-volterra (1) 1
lotka-volterra equations (1) 1
lotkavolterra (1) 1
lotka–volterra (1) 1
low-reynolds-number (1) 1
mappings (1) 1
maslov index (1) 1
materials science, multidisciplinary (1) 1
mathematical analysis (1) 1
mathematics - analysis of pdes (1) 1
mathematics - dynamical systems (1) 1
mathematics - functional analysis (1) 1
mathematics, general (1) 1
mechanical engineering (1) 1
meshworm (1) 1
model (1) 1
motilität (1) 1
nematic elastomers (1) 1
neurons and cognition (1) 1
nonlinearity (1) 1
orbits (1) 1
perfect plasticity (1) 1
periodic points (1) 1
periodic-solutions (1) 1
perturbation theory (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Quarterly Journal of Mechanics and Applied Mathematics, ISSN 0033-5614, 2018, Volume 71, Issue 4, pp. 369 - 409
This article applies the theory of rate-independent systems to model the locomotion of bio-mimetic soft crawlers. We prove the well-posedness of the approach... 
FRICTION | SYSTEM | DISSIPATION | MATHEMATICS, APPLIED | MECHANICS | ROBOT | EVOLUTION | LOCOMOTION | MESHWORM
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 07/2015, Volume 121, pp. 73 - 81
We provide a necessary and sufficient condition for permanence related to a local dynamical system on a suitable topological space. We then present an... 
LotkaVolterra | Uniform persistence | Predatorprey | Permanence
Journal Article
Journal of the Mechanics and Physics of Solids, ISSN 0022-5096, 11/2015, Volume 84, pp. 254 - 272
Journal Article
Meccanica, ISSN 0025-6455, 2/2017, Volume 52, Issue 3, pp. 587 - 601
We formulate and solve the locomotion problem for a bio-inspired crawler consisting of two active elastic segments (i.e., capable of changing their rest... 
Soft bio-mimetic robots | Crawling motility | Classical Mechanics | Civil Engineering | Automotive Engineering | Mechanical Engineering | Rate-independent systems | Directional surfaces | Physics | MECHANICS | Robots | Physics - Biological Physics
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 07/2017, Volume 23, Issue 3, pp. 1023 - 1046
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2017, Volume 262, Issue 2, pp. 1064 - 1084
We provide a geometric assumption which unifies and generalizes the conditions proposed in , so to obtain a higher dimensional version of the Poincaré–Birkhoff... 
Hamiltonian systems | Poincaré–Birkhoff Theorem | Avoiding cones condition | Periodic solutions | MATHEMATICS | PERIODIC-SOLUTIONS | CRITICAL-POINT THEORY | Poincare-Birkhoff Theorem | HAMILTONIAN-SYSTEMS | RELATIVE CATEGORY | STRONGLY INDEFINITE FUNCTIONALS
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 01/2019, Volume 39, Issue 1, pp. 585 - 605
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 07/2015, Volume 121, pp. 73 - 81
We provide a necessary and sufficient condition for permanence related to a local dynamical system on a suitable topological space. We then present an... 
Predator–prey | Lotka–Volterra | Uniform persistence | Permanence | MATHEMATICS | MATHEMATICS, APPLIED | Predator-prey | Lotka-Volterra | COOPERATION | Competition | Theorems | Predator-prey simulation | Nonlinearity | Topology | Lotka-Volterra equations | Dynamical systems
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 8/2016, Volume 195, Issue 4, pp. 1347 - 1371
After proposing a variant of the Poincaré–Bohl theorem, we extend the Poincaré–Miranda theorem in several directions, by introducing an avoiding cones... 
47H10 | Mathematics, general | Mathematics | 37C25 | Topological degree | Poincaré–Miranda | Fixed point | 54H25 | MATHEMATICS | MATHEMATICS, APPLIED | RESONANCE | DYNAMICS | Poincare-Miranda | SET-VALUED MAPS | SYSTEMS | MAPPINGS | UNBOUNDED MOTIONS | PERIODIC POINTS
Journal Article
International Journal of Non-Linear Mechanics, ISSN 0020-7462, 05/2014, Volume 61, pp. 65 - 73
In this paper we study crawling locomotion based on directional frictional interactions, namely, frictional forces that are sensitive to the sign of the... 
Bio-mimetic micro-robots | Directional surfaces | Self-propulsion | Crawling motility | Cell migration | LOW-REYNOLDS-NUMBER | MECHANICS | SWIMMERS | MOVEMENT | LOCOMOTION | SLENDER | PROPULSION | Locomotion | Wave propagation | Asymmetry | Biomimetics | Grains | Sliding | Strategy | Robots
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 11/2016, Volume 5, Issue 4, pp. 367 - 382
We prove existence and multiplicity results for periodic solutions of Hamiltonian systems, by the use of a higher dimensional version of the Poincaré–Birkhoff... 
Poincaré–Birkhoff theorem | 34C25 | perturbation theory | Periodic solutions | 47H15 | Poincaré-Birkhoff theorem | MATHEMATICS | MATHEMATICS, APPLIED | TORI | LEWIS-TYPE THEOREM | KAM | EQUATIONS | ORBITS | Poincare-Birkhoff theorem
Journal Article
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 07/2019, Volume 18, Issue 4, pp. 1783 - 1826
We continue the study of a dynamic evolution model for perfectly plastic plates, recently derived in [19] from three-dimensional Prandtl-Reuss plasticity. We... 
perfect plasticity | MATHEMATICS | MATHEMATICS, APPLIED | Dynamic evolution | Prandtl-Reuss plasticity | QUASI-STATIC EVOLUTION | functions of bounded deformation | thin plates | functions of bounded hessian | STRESSES | Mathematics - Analysis of PDEs
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.